MAUDE Adverse Event Report: BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE

BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE
Model Number B1400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); Contact Dermatitis (4546)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) for unit 09xem-1zxk0 corresponding to complaint reference number 24-2508, has been reviewed for compliance with established device master record (dmr), including certificates of conformance for patient contact materials.Examination determined no discrepancies or instances of non-conformity within the dhr that could have contributed to the reported event.Records indicate that approximately 9 days of viable data were able to be obtained from the device resulting in a successfully completed clinical report.The cam product instructions for use (ifu) lists skin irritation and allergic skin reaction as potential risks associated with device use.The ifu also states to remove the cam immediately and to contact their physician if irritation such as redness, severe itching or allergic symptoms develop.The physician instructed the patient to remove the tegaderm adhesive and continue the wear study subsequent to the patient's initial skin reaction.It was confirmed that the patient's skin irritation did improve.Also, the patient was registered approximately two days prior to the device's expiration date of 22 nov 2024.This report has been compiled in accordance with the mandatory reporting requirements set forth under 21 cfr part 803 for serious injuries.The submission of this report is not to be construed as an acknowledgement by bardy diagnostics of any defect or malfunction in the product described herein.
 
Event or Problem Description
As written from the complaint (b)(4) description: "note included in the box says, "red, burning, itchy skin under tegaderm holding the holter monitor"." additional information: the patient's mother noted that the patient had an allergic reaction to the monitor and broke out in blisters.It was noted that the irritation was localized to the surrounding area of the device and the tegaderm adhesive; irritation did not go beyond the tegaderm.The patient did seek treatment for the skin irritation and was later prescribed vistaril that was taken orally.The provider instructed the user to remove just the tegaderm and continue the wear study.The patient then removed the device after four additional days.On (b)(6) 2024, the patient's mother communicated that the skin irritation had improved.The device was requested to be returned on 18 dec 2024 and delivered to the manufacturer on 26 dec 2024.There has been no indication of a device non-conformance.

Brand Name
CAM SYSTEM
Common Device Name
HEART MONITORING DEVICE
Manufacturer (Section D)
BARDY DIAGNOSTICS, INC.
220 120th avenue ne
suite 100
bellevue WA 98005
Manufacturer (Section G)
QUALITEL CORPORATION
WA
Manufacturer Contact
220 120th avenue ne
suite 100
bellevue, WA 98005
MDR Report Key21064148
Report Number3014226707-2024-02508
Device Sequence Number3417556
Product Code DSH
UDI-Device Identifier40851398007014
UDI-Public40851398007014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/22/2024
Device Model NumberB1400
Device Lot Number182456
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Initial Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR
Patient SexUnknown